# SDR 2004FA0000551

- Difficulty date: June 6, 2004
- Submitted: June 18, 2004
- Operation: General aviation
- Aircraft: N600CM
- Make and model: Gulstm 695A
- Aircraft serial: 15020
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START THE OPERATOR OBSERVED SMOKE EXITING THE ENGINE EXHAUST DUCT.  THE OPERATOR SHUT THE ENGINE DOWN.  VISUAL INSPECTION REVEALED OIL AND IMPACT DAMAGE IN THE EXHAUST PATH.  THIRD STAGE TURBINE WHEEL BLADES WERE FRACTURED.  FRAGMENTS FROM THE FRACTURED BLADES ENTERED THE GAS FLOW PATH RESULTING IN SECONDARY IMPACT DAMAGE TO THE THIRD STAGE STATOR, AFT SCAVENGE PUMP OIL TRANSFER TUBE AND SHIELD, AFT SCAVENGE PUMP COVER, EGT HARNESS, ENGINE EXHAUST DUCT AND AIRFRAME EXHAUST PIPE.  THE THIRD STAGE STATOR SEAL ASSEMBLY LOWER RETAINER SEGMENT WAS SEPARATED FROM THE RETAINER RIVETS AND EXITED THE ENGINE THROUGH THE EXHAUST.  THE RETAINER RIVETS AND SPACERS REMAINED IN THE STATOR SEAL.
